Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 10 (2009), Issue 4, Pages 253-272
http://dx.doi.org/10.1080/17486700802536054
Original Article

Different Strategies for Cancer Treatment: Mathematical Modelling

Bogoliubov Laboratory of Theoretical Physics, Joint Institute for Nuclear Research, Dubna, Moscow Region, Russia

Received 1 August 2007; Accepted 10 September 2008

Copyright © 2009 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

O. G. Isaeva and V. A. Osipov, “Different Strategies for Cancer Treatment: Mathematical Modelling,” Computational and Mathematical Methods in Medicine, vol. 10, no. 4, pp. 253-272, 2009. doi:10.1080/17486700802536054